| Model Number |
HexaVue Focus |
| Medical Device Problem Code |
Display or Visual Feedback Problem (1184)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/29/2026
Type of Reportable Event
Malfunction
Event or Problem Description
The user facility reported the monitors to their hexavue focus integration systems were ¿flickering¿.No report of procedure involvement.No report of injury.
Additional Manufacturer Narrative
A steris service technician arrived onsite to inspect the hexavue focus integration systems and found the sdi cabling needed to be resecured.To resolve the issue the technician resecured the sdi cabling, technician tested the function and operation of the unit, confirmed it to be operating to specification, and returned the units to service.No additional issues have been reported.